# SDR CA160119014

- Difficulty date: December 27, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Pilats PC12
- Engine: Pwa PT6A68
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: LD
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE OPERATOR REPORTED AN ENGINE UNCOMMANDED SHUTDOWN ON GROUND SHORTLY AFTER LANDING. THIS HAPPENED AFTER THE PILOT DID 2 POWER MANAGEMENT SYSTEM (PMS) RESET`S DUE TO POWER MANAGEMENT UNIT, PMU FAULT. THE FLIGHT DATA SHOWED THAT THE PILOT DID RESET THE PMS TWICE WITH POWER CONTROL LEVER MOVEMENT IN BETWEEN BEFORE THE SHUTDOWN HAPPENED. ENGINEERING IS TRYING TO GET MORE FLIGHT DATA FOR REVIEW.
